# SDR CA070201005

- Difficulty date: January 30, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,396 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2710 · Aileron Control System
- Part: Washer
- Part number: S27010022120100
- Condition: Split
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW OBSERVED BINDING IN THE AILERON SYSTEM WHILE EXECUTING A RT TURN DURING DEPARTURE. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. POST FLIGHT INSPECTION DETECTED A LOCATION IN THE SYSTEM WHICH EXHIBITED AN INCREASED RESISTANCE TO TRAVEL WHEN CYCLING THE SYSTEM BUT THERE WAS NO RESTRICTION TO FULL MOVEMENT. MAINTENANCE FOUND A SPLIT TEFLON WASHER FOULING THE BEARING AT THE SWING LINK BETWEEN RIBS 8 AND 9. THE WASHER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER PROBLEM. (TC NR 20070201005)
